RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Comm. Math. Phys., 2017, том 351, выпуск 1, страницы 1–44 (Mi cmph5)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Determinantal point processes associated with Hilbert spaces of holomorphic functions

A. I. Bufetovabcde, Ya. Qiuaf

a Aix-Marseille Université
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
d National Research University "Higher School of Economics" (HSE), Moscow
e Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics
f Institute de Mathématique de Toulouse

Финансовая поддержка Номер гранта
Agence Nationale de la Recherche ANR-11-IDEX-0001-02
2011-BS01-00801
European Research Council 647133
Министерство образования и науки Российской Федерации MD 5991.2016.1
5-100
We are deeply grateful to Alexander Borichev and Alexei Klimenko for useful discussions. We are deeply grateful to the anonymous referees for their careful reading of the manuscript and many very helpful comments concerning the presentation. The authors were supported by A*MIDEX Project (No. ANR-11-IDEX-0001-02), financed by Programme "Investissements d'Avenir" of the Government of the French Republic managed by the French National Research Agency (ANR). The research of A. Bufetov on this project has received funding from the European Research Council (ERC) under the European Union's Horizon 2020 research and innovation programme under Grant agreement No. 647133 (ICHAOS). It has also been funded by the Grant MD 5991.2016.1 of the President of the Russian Federation, by the Russian Academic Excellence Project '5-100' and by the Chaire Gabriel Lame at the Chebyshev Laboratory. Y. Qiu is supported in part by the ANR Grant 2011-BS01-00801.


DOI: https://doi.org/10.1007/s00220-017-2840-y


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 13.09.2015
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cmph5

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. I. Bufetov, T. Shirai, “Quasi-symmetries and rigidity for determinantal point processes associated with de Branges spaces”, Proc. Japan Acad. Ser. A Math. Sci., 93:1 (2017), 1–5  crossref  mathscinet  isi  scopus
  • Просмотров:
    Эта страница:61

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018